# SDR QXEA0200472

- Difficulty date: March 13, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 1,530 hours, 1,689 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - AICRAFT RETURNED TO FIELD WHEN FUSELAGE DOOR WARNING WAS RECIEVED FOR THE AFT BAGGAGE DOOR. MAINTENANCE INSPECTED AND FOUND THE DOOR HANDLE NOT STOWED. MAINTENANCE CLEANED AND LUBED THE MECHANISM, STOWED THE HANDLE AND PERFORMED OPERATIONAL CHECK. OPERATIONAL CHECK IS GOOD AND AIRCRAFT RETURNED TO SERVICE.
